Deakin University
Browse

File(s) under permanent embargo

A test of the selection on observables assumption using a discontinuously distributed covariate

Version 2 2024-06-02, 23:34
Version 1 2023-08-25, 04:29
journal contribution
posted on 2024-06-02, 23:34 authored by Umair KhalilUmair Khalil, Neşe Yıldız
A test of the selection on observables assumption using a discontinuously distributed covariate

History

Journal

Journal of Econometrics

Volume

226

Pagination

423-450

Location

Amsterdam, The Netherlands

ISSN

0304-4076

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

2

Publisher

Elsevier

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC